# SDR HALA2017071900194

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 91,990 hours, 35,883 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK STATUS PG  "CABIN ALT AUTO 1", "CABIN ALT AUTO 2". PERFORMED BITE FOR CABIN PRESS CONTROL 1 & 2 PER FIM 21-31-803, NO FAULTS NOTED, EICAS MESSAGES CLEARED, VISUALLY INSPECTED , LUBED OUTFLOW VALVE LINKAGES, MANUALLY OPERATED VALVE, NO FAULTS NOTED.
